MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient had an intracept procedure and the procedure was completed successfully.However, the patient had an issue with the anesthesia.The patient was transported to the emergency room (er) post-procedure.The patient passed away after some anesthesia challenges post-procedure.The physician acknowledged that the patients death was not a procedure or device-related complication.No devices will be returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.
 
Event or Problem Description
It was reported that the patient had an intracept procedure and the procedure was completed successfully.However, the patient had an issue with the anesthesia.The patient was transported to the emergency room (er) post-procedure.The patient passed away after some anesthesia challenges post-procedure.The physician acknowledged that the patient's death was not a procedure or device-related complication.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21656127
Report Number3006630150-2025-01664
Device Sequence Number12644073
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)260809(10)108652653
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number108652653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/01/2025
06/17/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/24/2025
07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexFemale